# SDR DALA2018062804277

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE  FWD BULKHEAD,  RBL 44 AND 5  INCHES BELOW THE CEILING IN THE RT WHEEL WELL.  MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 57-10-10-2R-3,  REPAIR 3.
